# SDR YENA2025032000285

- Difficulty date: March 19, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N766JB
- Make and model: Airbus A320-232
- Aircraft serial: 03724
- Aircraft time: 61,218 hours, 21,880 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / REAR FUSELAGE / SB-53-1500 TAIL CONE / LH/RH FIREWALL / BTWN FR81-83 / DEVIATION - PERMANENT REPAIR; REFERENCES: /1/ AEM EA 53-0008-25 (COVER + PART 1) REV 0 /2/ AIRBUS RDAF 81545334/003/2025#A /3/ AIRBUS TD/81545334/007/2025#A. DESCRIPTION: DURING THE CURRENT (3/10/2025) H3 CHECK AT SAL, N766JB (MSN 3724), CORROSION WAS REPORTED AFFECTING THE AFT FUSELAGE AT STGR 38L BETWEEN FR54-61. SEE REF. /1/ FOR DETAILS. THE DAMAGE WAS REVIEWED AGAINST SRM 53-41-13 BUT NO REPAIRS WERE FOUND APPLICABLE TO THIS SECTION. AS A RESULT, AIRBUS WAS CONTACTED FOR DISPOSITION. THE DAMAGE WAS TRIMMED OUT AND A SPLICE REPAIR WAS PERFORMED IN THE AFFECTED AREAS ON STGR 38L. AIRBUS PROVIDED REF. /2/ RDAF APPROVAL FOR THIS CAT A PERMANENT REPAIR WITHOUT POST REPAIR INSPECTIONS. EC A25-243-01 IS ISSUED TO ACCOMPLISH THE PERMANENT REPAIR IN ACCORDANCE WITH REF. /2/ RDAF & REF. /3/ TD WITHOUT DEVIATIONS. SUBSTANTIATION: THIS PERMANENT REPAIR IS APPROVED VIA REF. /2/ RDAF AND IS CLASSIFIED AS MAJOR. (E/C: A25-168-01)
